Ask an expert
Question

20 Oct 2009

Medication, pregnancy, ovulating
I went to a doctor 6 days ago and found out I have bladder infection, stomach ulcer due to anxiety and stress and low blood pressure. The medication was not antibiotics but on the leaflet it did say that one of the tablets contained an antibiotic.
I had my period on the 06/10/09 which was 2 days too early. And yesterday morning I started bleeding again. It was very heavy bleeding. I am only planning to fall pregnant next year becoz I don t have a good medical aid, but now I'  m so afraid that I might fall pregnant if the medication interferes with my pill. Why am I bleeding again? It s only been 9 days after my first period ended. What are the changes of me falling pregnant? I was suppose to ovulate 17/10  18/10  19/10.
Answer 384 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Please see answer to yourn previous post.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote